# SDR DALA2018011700257

- Difficulty date: January 12, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,941 hours, 47,197 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DUE TO REPORT OF BURNING RUBBER SMELL ON TAKE OFF. PER CREW VERBAL, ALL ENG. INDICATIONS NORMAL.  CLOSE VISUAL INSP OF WHEEL WELLS, LOWER AFT FUSELAGE, APU INLET AND BOTH ENGINES REVEALED NO FLUID CONTAMINATION.
